# SDR SWAA2022031606816

- Difficulty date: September 4, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Acb Door Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE NUTPLATE STRIP UNDER FLOOR STRAP STA 787 TO 794 RBL 24 WL 156 HAS CORROSION AROUND NUTPLATES / REMOVED CORRODED NUTPLATE STRIP AT AFT CARGO DOOR SURROUND STRUCTURE UNDER FLOOR STRAP STA 787 TO 794 RBL 24 WL 158 I.A.W SRM 51-40-02-0G-0. EVALUATED STRIP NO ALLOWABLE LIMITS FOUND IN SRM 53-60-15-1A-1. FABRICATED NEW STRIP I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 146A8128. INSTALLED FABRICATED STRIP I.A.W SRM 51-40-02-0G-0 AN DBOEING DWG 146A0081.
